# SDR QXEA2014123001117

- Difficulty date: December 30, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 19,088 hours, 20,418 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Frozen
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL.  RETURNED TO FIELD.   APPLIED HEAT FOR 10 MINUTES TO THE SEAL CONTROL VALVE. C/W GROUND PRESSURIZATION OF ACFT IAW AMM TASK 21-00-00-863-801.  ACFT PRESSURIZED NORMALLY IAW AMM TASK 52-11-36-000-801.  INSPECTED MAIN CABIN DOOR SEAL AND AFT CARGO DOOR SEAL.  NO DEFECTS FOUND.  RETURNED TO SERVICE.
